# SDR FDEA202407040935

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N290FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63135
- Aircraft time: 2,846 hours, 1,394 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: 113T1740276
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FAIRING PANEL 196GR PN 113T1740-276 (ALONG WITH ATTACHING PANELS AND DOOR ON   FAIRING) DAMAGED FROM FLAP RE-TRACK.  TO INCLUDED PN 113T1740-178 FAIRING PANEL, WITH PN 113T2022-32 (WITH SUPPORT ASSY PN   113T2016-2 ATTACHED) & PN 113T2022-36 (WITH SUPPORT ASSY PN 113T2015-2 ATTACHED); AND PN   113T1750-10G. CANNIBALIZED & INSTALLED RH FAIRING PANEL (WITH DOORS AND PARTS FROM ABOVE) 196GR   PN 113T1740-276 WITH (FROM AC 270 SEE WRI 27-50/3485; NR 191 WO 88440)
